# SDR JK001

- Difficulty date: May 27, 2002
- Submitted: June 26, 2002
- Operation: General aviation
- Aircraft: N2442
- Aircraft time: 2,868 hours
- Engine: Cont IO360D
- Engine time: 1,795 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT OIL PRESSURE WAS NOTED TO BE LOW AND FLUCTUATING, ALONG WITH SEVERE VIBRATION.  THIS WAS FOLLOWED BY A COMPLETE LOSS OF OIL PRESSURE AND SUBSEQUENT LOSS OF POWER.  THE ENGINE EXPERIENCED INTERNAL FAILURE FOR UNKNOWN REASONS RESULTING IN THREE LARGE HOLES IN THE ENGINE CASE.
